# SDR R61A2021031100240

- Difficulty date: March 8, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N294NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000851
- Aircraft time: 346 hours, 213 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Torque Tube
- Condition: Binding
- Location: Lt Wing Ailerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS STIFF/BINDING WHILE HANDFLYING ON APPROACH/INFLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LH LOWER AILERON FUSELAGE SECTOR TORQUE TUBE.
